# SDR AALA982092

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886AA
- Make and model: Boeing 727223
- Aircraft serial: 21525
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15R CRACKED JUST FORWARD OF ICE LIGHT.  REPAIRED STRINGER 15R JUST FORWARD OF ICE LIGHT PER SRM 53-10-3, FIGURE 5, PAGES 12-17.  (M)
